Join the 'Quinine' group to help and get support from people like you.
We found 51 questions associated with the 'Quinine' topic.
Posted 29 Dec 2010 by bkorhonen • 5 answers
This started about two weeks after starting the drug. The first time I took prednisone which was 5 years ago they gave me quinine but they say it has not been able to be prescribed for a long time. Is there something else that helps?
Posted 17 Oct 2014 by jLMayer • 1 answer
Posted 15 Aug 2013 by mgmcgill • 1 answer
Posted 2 Nov 2015 by luvleeyong • 1 answer
Should quinine be discontinued at first sign of rash (non-itchy, non-painful,) or is it more beneficial to continue?
Posted 20 Jan 2015 by Jlalonde • 1 answer
Could this be the cause of being almost unable to walk. I. Loose my balance.i am 80years old.
Posted 11 Dec 2014 by dwayne22 • 1 answer
what in in quinine tablets as I have them for cramp and thought I would just make the cramp go away quicker
Posted 27 Jul 2014 by Nelson Stephen • 2 answers
and have blurred vision. my inner ear was flushed but no great change. please help
Posted 23 Jul 2014 by maggieti • 1 answer
However, all my local pharmacists cannot supply me with your product. Can I get direct from you as I have tried other makes and they do not suit me.
Posted 27 Feb 2014 by Deanna LaKing • 2 answers
I am recovering from a arterial Occlusion and also had a inside bleed following the procedure, which caused a fairly good sized hematoma. Can I take vitamin C while taking the xarelto. I was told vitamin C would help the hematoma to dissipate. Is this true.
Is clindamycin plus quinine sulphate is the dug of choice in malaria in first trimester of pregnacy?
Posted 3 Nov 2013 by sanjeev prakash • 1 answer
My doctor told me to take quinine for possible low potassium. The next morning my blood pressure was
Posted 28 Aug 2013 by Mary C • 1 answer
... 230//99, horrific headache, slurred speech (lasted 1 day), hearing and eyesight diminished. I didn't see hearing loss on your list, but my doctor said I have lost 68% of my hearing and this is one of the side effects. Is any of this reversible? It has been 3 weeks now
Posted 4 Jun 2011 by macuslee278 • 1 answer
Posted 30 May 2013 by millowee • 1 answer
... and ears and balance. I have been told that my Problem is from inner ear. I was never able to ride a bicycle and many other Things and I am 75plus and I never really knew if the reason could be Because of quinine use during her pregnancy with me? I never blamed her But I DO have thoughts about ...
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Quinine Patient Information at Drugs.com
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)